Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Dizziness with eye pressure,headaches,vomitting after delivery

hi, i had a baby 14 weeks ago, and ever since he was 7 week old i began feeling strange symptoms. i had put in the nova-t iud at about 6 weeks, and soon after began having the following problems which are now worse: * dizziness *extreme pressure behind the eyes with pain and now double vision * headaches in the front part of the head *some ear pressure in both ears * nausea and occasional vomiting ***unrelated note...also with numbing in the feet and toes (constantly day and night) but worse at night to the point where i have almost lost sensitivity in the lateral part of the foot and last two toes on each foot. i have had an mri of the head done...normal results. blood tests all came back normal...went to optometrist, said vision was normal and that i did not need glasses. i feel debilitated and helpless...i can no longer drive because of the double vision and inability to focus, especially when in motion or when objects are in motion. pleeeeeeeeaaaase help!!!!
Asked On : Sat, 5 May 2012
Answers:  2 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Insertion of IUD does not appeared to be related to your problems.
It is difficult to come to a conclusion regarding your problem, with the information provided by you.
More details are needed like the dizziness is true rotatory type or not, is it severe, does it come in attacks or present all time, how long it lasts, any hearing impairment, any noises in ear, any ear discharge,any nasal symptoms etc.
As you have headache and double vision also, it is important to examine you to find out what is your problem.
For all of this you consult a good ENT specialist.
If you don't have ear discharge, you may need to consult an eye specialist for double vision problem.
Please consult a neurologist regarding your loss of sensation in feet.
Wish you good health.
Answered: Sat, 5 May 2012
I find this answer helpful
ENT Specialist Dr. Jyothi Kumari's  Response
You may need to see an ENT surgeon and an Opthalmologist urgently.You may be having Acute vestibular failure...for which you need to be treated after being hospitalised.please donot delay.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor